# SDR FDEA201501170214

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC248117
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD HINGE FITTING AFT LOWER HINGE PANEL 536JL HAS CRACKED SUPPORT ANGLE ON INBD SIDE.  DOT 6 INSTALLED SUPPORT ANGLE IAW SRM 51-35-01 VOL II PN ARC 2481-17.
